| Catalog Number |
68-550 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Patient reported "deflation" and "trauma prior to the deflation".This record is for the left side.The device was explanted.
Event or Problem Description
Patient reported "deflation" and "trauma prior to the deflation".Healthcare professional reported "textured".Healthcare professional later reported "deflation".Healthcare professional later reported asymmetry and confirmed the "rupture" for a saline device.This record is for the left side.The device was explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, b6, d6b, g2, h6.